# SDR AALA201610029004

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 52,283 hours, 24,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 1 LEFT ESCAPE LIGHT LENS COVER MISSING. INSTALLED NEW LENS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00-710-001-A.
